# SDR CA110817002

- Difficulty date: August 12, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna A185F
- Aircraft time: 3,922 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Thru Bolt
- Part number: 641931981
- Condition: Failed
- Location: Crankcase
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CA) DURING MX CRANKCASE & CYLINDER THRU BOLT BROKE AT AT AN ESTIMATED 10 FOOT POUNDS OF TORQUE.
